# SDR R61A201203230187

- Difficulty date: March 23, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N174HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000211
- Aircraft time: 9,634 hours, 6,395 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DOOR EMER LT OPEN MSG ON EICAS DURING CLIMB.  MAINTENANCE TROUBLESHOT PER EMB FIM AND REPORTED OPS CHECK GOOD.
